# SDR SWIA202054349

- Difficulty date: October 30, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REINSPECT FOR RA REPAIRED CENTER WING LOWER PLANK CHAFFED AT LT AFT OUTBOARD CORNER UNDER PANEL 193AB, PER REO, REQUIRES SPECIAL DETAILED INSPECTIONS, NDT INSPECT REWORKED AREA.  ADDITIONAL DAMAGE WAS FOUND AND EDDY CURRENT WAS UNABLE TO BE PERFORMED.  ADDITIONAL DAMAGE NEEDS EVALUATED FOR ENGINEERING DISPOSTION.  C-CHECK RO 11/24/2020.  REPAIRED CHAFED AREA OF LOWER WING PLANK AT LT OUTBOARD CORNER UNDER PANEL 193AB, IAW MHIRJ REO.  COMPLETED SKYWEST TASK CARD AND ATTACHED FORM M-337.  WEIGHT AND BALANCE NOT AFFECTED.
